American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C15) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Dmitry N. Kozlov. Cobounding odd cycle colorings. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 53-55. MR 2226524.
Abstract, references, and article information   
View Article: PDF

[2] Eric Babson and Dmitry N. Kozlov. Topological obstructions to graph colorings. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 61-68. MR 2029466.
Abstract, references, and article information   
View Article: PDF

[3] Neil Robertson, Daniel P. Sanders, Paul Seymour and Robin Thomas. A new proof of the four-colour theorem. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 17-25. MR 1405965.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1